Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The equation of evolution in a Banach space


Author: Joanne Elliott
Journal: Trans. Amer. Math. Soc. 103 (1962), 470-483
MSC: Primary 34.95; Secondary 47.50
MathSciNet review: 0140955
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.95, 47.50

Retrieve articles in all journals with MSC: 34.95, 47.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0140955-7
Article copyright: © Copyright 1962 American Mathematical Society